# SDR SWIA201642404

- Difficulty date: July 7, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 36,510 hours, 31,964 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PIANO HINGE, FUSELAGE SIDE AFT LANDING, NR 27 IS GOUGED.  PASSENGER DOOR HINGE R & R WITH NEW HINGE IAW SRM.  NO LEAKS NOTED, PN 600-31529-15.
